Metric compactification of infinite Sierpiński carpet graphs

Daniele D'Angeli, Alfredo Donno

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2693–2705
JournalDiscrete Mathematics
Volume339
Issue number11
DOIs
Publication statusPublished - 2016

Cite this

Metric compactification of infinite Sierpiński carpet graphs. / D'Angeli, Daniele; Donno, Alfredo.

In: Discrete Mathematics, Vol. 339, No. 11, 2016, p. 2693–2705.

Research output: Contribution to journalArticleResearchpeer-review

D'Angeli, Daniele ; Donno, Alfredo. / Metric compactification of infinite Sierpiński carpet graphs. In: Discrete Mathematics. 2016 ; Vol. 339, No. 11. pp. 2693–2705.
@article{80aaba7fc7034506a9b1274f62d7f50d,
title = "Metric compactification of infinite Sierpiński carpet graphs",
author = "Daniele D'Angeli and Alfredo Donno",
year = "2016",
doi = "10.1016/j.disc.2016.04.023",
language = "English",
volume = "339",
pages = "2693–2705",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",
number = "11",

}

TY - JOUR

T1 - Metric compactification of infinite Sierpiński carpet graphs

AU - D'Angeli, Daniele

AU - Donno, Alfredo

PY - 2016

Y1 - 2016

U2 - 10.1016/j.disc.2016.04.023

DO - 10.1016/j.disc.2016.04.023

M3 - Article

VL - 339

SP - 2693

EP - 2705

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 11

ER -